# SDR SIMA20141231002

- Difficulty date: December 31, 2014
- Submitted: January 2, 2015
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 33,808 hours, 29,970 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HARD TO OPEN CABIN DOOR.  LUBRICATED MAIN PAX DOOR.  OPERATIONS CHECKED OK IAW AMM-52-18-00.
